# SDR R61A201512220966

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 23,647 hours, 18,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WOULD NOT OPEN.  MAINTENANCE FOUND THE DOOR WAS DIRTY INTERNALLY, CLEANED FITTING AND MECHANISM IN DOOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
